EconPapers    
Economics at your fingertips  
 

Note Some Bounds for Markov Chains

Mark B. Cronshaw and Levon S. Kazarian
Additional contact information
Mark B. Cronshaw: Economics Institute, 1030 13th Street, Boulder, CO 80302, USA
Levon S. Kazarian: Department of Economics, University of Colorado, Boulder, CO 80309-0256, USA

International Journal of Game Theory, 1998, vol. 26, issue 4, 579-582

Abstract: In principle it is possible to characterize the long run behaviour of any evolutionary game by finding an analytical expression for its limit probability distribution. However, it is cumbersome to do so when the state space is large and the rate of mutation is significant. This paper gives upper and lower bounds for the limit distribution, which are easy to compute. The bounds are expressed in terms of the maximal and minimal row sums of parts of the transition matrix.

Keywords: Evolutionary games; Markov chain (search for similar items in EconPapers)
Date: 1998-05-19
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1998:i:4:p:579-582

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:26:y:1998:i:4:p:579-582